# SDR IPXA2B71988

- Difficulty date: February 8, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 453T156331
- Condition: Corroded
- Location: Bs 989
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, FWD CARGO BAY BS 989 END WALL LINER CUTOUT UPPER END LINER SUPPORT FOUND CORROSION AT SEVERAL AREA.   REPAIRED IAW RS R25-52-37314 REV A & EO B747-5310-46130-A, CORROSION BLENDED AREA THICKNESS THROUGH, SUPPORT REPLACED.
